Alert archive / Nebraska / Wind Advisories in 2014
Wind Advisory 14, NWS Hastings, NE
NWS Hastings, NE issued this wind advisory at Apr 12, 2014, 4:07 PM CDT for 24 counties in Nebraska; 6 counties in Kansas. It took effect at Apr 13, 2014, 5:00 AM CDT. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Apr 12, 2014, 4:07 PM CDT (21:07 UTC)
- In effect from
- Apr 13, 2014, 5:00 AM CDT
- Expired
- Apr 13, 2014, 8:42 PM CDT
- In force
- 16 hr
- Issued by
- NWS Hastings, NE
All 30 counties
Jewell County, KS, Mitchell County, KS, Osborne County, KS, Phillips County, KS, Rooks County, KS, Smith County, KS, Adams County, NE, Buffalo County, NE, Clay County, NE, Dawson County, NE, Fillmore County, NE, Franklin County, NE, Furnas County, NE, Gosper County, NE, Greeley County, NE, Hall County, NE, Hamilton County, NE, Harlan County, NE, Howard County, NE, Kearney County, NE, Merrick County, NE, Nance County, NE, Nuckolls County, NE, Phelps County, NE, Polk County, NE, Sherman County, NE, Thayer County, NE, Valley County, NE, Webster County, NE, York County, NE
The radar
The Grand Island radar (KUEX), 27 km from the middle of the area, began a volume at 21:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 9.1 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2747 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- -13 m²/s²
- 0-3 km storm-relative helicity
- 6 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
046 WWUS73 KGID 122107 NPWGID URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HASTINGS NE 407 PM CDT SAT APR 12 2014 ...STRONG NORTH WINDS ON SUNDAY... KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 130500- /O.NEW.KGID.WI.Y.0014.140413T1400Z-140414T0000Z/ PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER... KENSINGTON...MANKATO...JEWELL...BURR OAK...PLAINVILLE... STOCKTON...OSBORNE...DOWNS...BELOIT...ORD...SPALDING...SCOTIA... WOLBACH...FULLERTON...GENOA...LOUP CITY...LITCHFIELD...ST. PAUL... CENTRAL CITY...STROMSBURG...OSCEOLA...SHELBY...POLK...LEXINGTON... COZAD...GOTHENBURG...KEARNEY...GRAND ISLAND...AURORA...YORK... ELWOOD...HOLDREGE...MINDEN...HASTINGS...SUTTON...HARVARD... CLAY CENTER...EDGAR...FAIRFIELD...GENEVA...EXETER...FAIRMONT... CAMBRIDGE...ARAPAHOE...OXFORD...BEAVER CITY...ALMA...ORLEANS... FRANKLIN...CAMPBELL...HILDRETH...RED CLOUD...BLUE HILL...BLADEN... SUPERIOR...NELSON...HEBRON...DESHLER 407 PM CDT SAT APR 12 2014 ...WIND ADVISORY IN EFFECT FROM 9 AM TO 7 PM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 7 PM CDT SUNDAY. * TIMING...NORTH WINDS WILL GRADUALLY INCREASE IN SPEED OVERNIGHT...BUT WILL REACH PEAK INTENSITY BETWEEN THE MID- MORNING AND EARLY EVENING HOURS ON SUNDAY BEFORE GRADUALLY SUBSIDING SUNDAY NIGHT. * WINDS...SUSTAINED FROM THE NORTH AT SPEEDS OF 25 TO 35 MPH...WITH GUSTS UP TO AROUND 45 MPH. * IMPACTS...OUTDOOR OBJECTS SHOULD BE SECURED SO THEY ARE NOT BLOWN ABOUT BY THE STRONG WINDS. DRIVING MAY BE DIFFICULT AT TIMES DUE TO THE STRONG WINDS AND SUDDEN GUSTS. IN ADDITION...THE PRESENCE OF WET SNOW MIXING IN WITH RAIN COULD RESULT IN LOCALIZED REDUCED VISIBILITIES SUNDAY AFTERNOON FOR AREAS MAINLY WEST OF A LINE FROM GREELEY...TO KEARNEY...TO BEAVER CITY NEBRASKA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ PFANNKUCH
7 follow-up statements
661 WWUS73 KGID 130433 NPWGID URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HASTINGS NE 1133 PM CDT SAT APR 12 2014 ...STRONG NORTH WINDS ON SUNDAY... KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 131245- /O.CON.KGID.WI.Y.0014.140413T1400Z-140414T0000Z/ PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER... KENSINGTON...MANKATO...JEWELL...BURR OAK...PLAINVILLE... STOCKTON...OSBORNE...DOWNS...BELOIT...ORD...SPALDING...SCOTIA... WOLBACH...FULLERTON...GENOA...LOUP CITY...LITCHFIELD...ST. PAUL... CENTRAL CITY...STROMSBURG...OSCEOLA...SHELBY...POLK...LEXINGTON... COZAD...GOTHENBURG...KEARNEY...GRAND ISLAND...AURORA...YORK... ELWOOD...HOLDREGE...MINDEN...HASTINGS...SUTTON...HARVARD... CLAY CENTER...EDGAR...FAIRFIELD...GENEVA...EXETER...FAIRMONT... CAMBRIDGE...ARAPAHOE...OXFORD...BEAVER CITY...ALMA...ORLEANS... FRANKLIN...CAMPBELL...HILDRETH...RED CLOUD...BLUE HILL...BLADEN... SUPERIOR...NELSON...HEBRON...DESHLER 1133 PM CDT SAT APR 12 2014 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 7 PM CDT SUNDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 7 PM CDT SUNDAY. * TIMING...NORTH WINDS WILL GRADUALLY INCREASE IN SPEED OVERNIGHT...BUT WILL REACH PEAK INTENSITY BETWEEN THE MID- MORNING AND EARLY EVENING HOURS ON SUNDAY BEFORE GRADUALLY SUBSIDING SUNDAY NIGHT. * WINDS...SUSTAINED FROM THE NORTH AT SPEEDS OF 25 TO 35 MPH... WITH GUSTS UP TO AROUND 45 MPH. * IMPACTS...OUTDOOR OBJECTS SHOULD BE SECURED SO THEY ARE NOT BLOWN ABOUT BY THE STRONG WINDS. DRIVING MAY BE DIFFICULT AT TIMES DUE TO THE STRONG WINDS AND SUDDEN GUSTS. IN ADDITION... THE PRESENCE OF WET SNOW MIXING IN WITH RAIN COULD RESULT IN LOCALIZED REDUCED VISIBILITIES SUNDAY AFTERNOON FOR AREAS MAINLY WEST OF A LINE FROM GREELEY...TO KEARNEY...TO BEAVER CITY NEBRASKA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ HEINLEIN
292 WWUS73 KGID 130821 NPWGID URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HASTINGS NE 321 AM CDT SUN APR 13 2014 ...STRONG NORTH WINDS TODAY... KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 131630- /O.EXT.KGID.WI.Y.0014.140413T1000Z-140414T0300Z/ PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER... KENSINGTON...MANKATO...JEWELL...BURR OAK...PLAINVILLE... STOCKTON...OSBORNE...DOWNS...BELOIT...ORD...SPALDING...SCOTIA... WOLBACH...FULLERTON...GENOA...LOUP CITY...LITCHFIELD...ST. PAUL... CENTRAL CITY...STROMSBURG...OSCEOLA...SHELBY...POLK...LEXINGTON... COZAD...GOTHENBURG...KEARNEY...GRAND ISLAND...AURORA...YORK... ELWOOD...HOLDREGE...MINDEN...HASTINGS...SUTTON...HARVARD... CLAY CENTER...EDGAR...FAIRFIELD...GENEVA...EXETER...FAIRMONT... CAMBRIDGE...ARAPAHOE...OXFORD...BEAVER CITY...ALMA...ORLEANS... FRANKLIN...CAMPBELL...HILDRETH...RED CLOUD...BLUE HILL...BLADEN... SUPERIOR...NELSON...HEBRON...DESHLER 321 AM CDT SUN APR 13 2014 ...WIND ADVISORY NOW IN EFFECT UNTIL 10 PM CDT THIS EVENING... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 10 PM CDT THIS EVENING. * TIMING...NORTH WINDS WILL GRADUALLY INCREASE IN SPEED THIS MORNING...BUT WILL REACH PEAK INTENSITY BETWEEN THE MID- MORNING AND EARLY EVENING HOURS BEFORE SLOWLY TONIGHT. * WINDS...SUSTAINED FROM THE NORTH AT SPEEDS OF 25 TO 35 MPH... WITH GUSTS UP TO AROUND 45 MPH. * IMPACTS...OUTDOOR OBJECTS SHOULD BE SECURED SO THEY ARE NOT BLOWN ABOUT BY THE STRONG WINDS. DRIVING MAY BE DIFFICULT AT TIMES DUE TO THE STRONG WINDS AND SUDDEN GUSTS. IN ADDITION... THE PRESENCE OF WET SNOW MIXING IN WITH RAIN COULD RESULT IN LOCALIZED REDUCED VISIBILITY THIS AFTERNOON FOR AREAS MAINLY WEST OF A LINE FROM GREELEY...TO KEARNEY...TO BEAVER CITY NEBRASKA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ HEINLEIN
068 WWUS73 KGID 131635 NPWGID URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HASTINGS NE 1135 AM CDT SUN APR 13 2014 ...STRONG NORTH WINDS LASTING INTO THIS EVENING... KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 140300- /O.CON.KGID.WI.Y.0014.000000T0000Z-140414T0300Z/ PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER... KENSINGTON...MANKATO...JEWELL...BURR OAK...PLAINVILLE... STOCKTON...OSBORNE...DOWNS...BELOIT...ORD...SPALDING...SCOTIA... WOLBACH...FULLERTON...GENOA...LOUP CITY...LITCHFIELD...ST. PAUL... CENTRAL CITY...STROMSBURG...OSCEOLA...SHELBY...POLK...LEXINGTON... COZAD...GOTHENBURG...KEARNEY...GRAND ISLAND...AURORA...YORK... ELWOOD...HOLDREGE...MINDEN...HASTINGS...SUTTON...HARVARD... CLAY CENTER...EDGAR...FAIRFIELD...GENEVA...EXETER...FAIRMONT... CAMBRIDGE...ARAPAHOE...OXFORD...BEAVER CITY...ALMA...ORLEANS... FRANKLIN...CAMPBELL...HILDRETH...RED CLOUD...BLUE HILL...BLADEN... SUPERIOR...NELSON...HEBRON...DESHLER 1135 AM CDT SUN APR 13 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... * TIMING...NORTH WINDS WILL REMAIN STRONG TODAY...AND GRADUALLY DECREASE TO BELOW ADVISORY LEVELS BY LATER THIS EVENING. * WINDS...SUSTAINED FROM THE NORTH AT SPEEDS OF 25 TO 35 MPH... WITH GUSTS PRIMARILY UP TO AROUND 50 MPH. SOME LOCALIZED GUSTS TO AROUND 60 MPH ARE POSSIBLE...BUT THIS SHOULD NOT BE WIDESPREAD. * IMPACTS...OUTDOOR OBJECTS SHOULD BE SECURED SO THEY ARE NOT BLOWN ABOUT BY THE STRONG WINDS. DRIVING MAY BE DIFFICULT AT TIMES DUE TO THE STRONG WINDS AND SUDDEN GUSTS. IN ADDITION... THE PRESENCE OF WET SNOW MIXING IN WITH RAIN COULD RESULT IN REDUCED VISIBILITY INTO THIS EVENING...ESPECIALLY WEST OF A LINE FROM ALMA...TO KEARNEY...TO FULLERTON NEBRASKA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ PFANNKUCH
799 WWUS73 KGID 131832 NPWGID URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HASTINGS NE 132 PM CDT SUN APR 13 2014 ...STRONG NORTH WINDS LASTING INTO THIS EVENING... KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 140245- /O.CON.KGID.WI.Y.0014.000000T0000Z-140414T0300Z/ PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER... KENSINGTON...MANKATO...JEWELL...BURR OAK...PLAINVILLE... STOCKTON...OSBORNE...DOWNS...BELOIT...ORD...SPALDING...SCOTIA... WOLBACH...FULLERTON...GENOA...LOUP CITY...LITCHFIELD...ST. PAUL... CENTRAL CITY...STROMSBURG...OSCEOLA...SHELBY...POLK...LEXINGTON... COZAD...GOTHENBURG...KEARNEY...GRAND ISLAND...AURORA...YORK... ELWOOD...HOLDREGE...MINDEN...HASTINGS...SUTTON...HARVARD... CLAY CENTER...EDGAR...FAIRFIELD...GENEVA...EXETER...FAIRMONT... CAMBRIDGE...ARAPAHOE...OXFORD...BEAVER CITY...ALMA...ORLEANS... FRANKLIN...CAMPBELL...HILDRETH...RED CLOUD...BLUE HILL...BLADEN... SUPERIOR...NELSON...HEBRON...DESHLER 132 PM CDT SUN APR 13 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... * TIMING...NORTH WINDS WILL REMAIN STRONG TODAY...AND GRADUALLY DECREASE TO BELOW ADVISORY LEVELS BY LATER THIS EVENING. * WINDS...SUSTAINED FROM THE NORTH AT SPEEDS OF 25 TO 35 MPH... WITH GUSTS UP TO AROUND 45 OR 50 MPH. * IMPACTS...OUTDOOR OBJECTS SHOULD BE SECURED SO THEY ARE NOT BLOWN ABOUT BY THE STRONG WINDS. DRIVING MAY BE DIFFICULT AT TIMES DUE TO THE STRONG WINDS AND SUDDEN GUSTS. IN ADDITION...FALLING SNOW WILL RESULT IN REDUCED VISIBILITIES IN SOME AREAS...ESPECIALLY WITHIN THE WINTER WEATHER ADVISORY AREA GENERALLY WEST OF A LINE FROM FRANKLIN...TO GRAND ISLAND...TO GREELEY NEBRASKA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ PFANNKUCH
281 WWUS73 KGID 132123 NPWGID URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HASTINGS NE 423 PM CDT SUN APR 13 2014 ...STRONG NORTH WINDS LASTING INTO THIS EVENING... KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 140300- /O.CON.KGID.WI.Y.0014.000000T0000Z-140414T0300Z/ PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER... KENSINGTON...MANKATO...JEWELL...BURR OAK...PLAINVILLE... STOCKTON...OSBORNE...DOWNS...BELOIT...ORD...SPALDING...SCOTIA... WOLBACH...FULLERTON...GENOA...LOUP CITY...LITCHFIELD...ST. PAUL... CENTRAL CITY...STROMSBURG...OSCEOLA...SHELBY...POLK...LEXINGTON... COZAD...GOTHENBURG...KEARNEY...GRAND ISLAND...AURORA...YORK... ELWOOD...HOLDREGE...MINDEN...HASTINGS...SUTTON...HARVARD... CLAY CENTER...EDGAR...FAIRFIELD...GENEVA...EXETER...FAIRMONT... CAMBRIDGE...ARAPAHOE...OXFORD...BEAVER CITY...ALMA...ORLEANS... FRANKLIN...CAMPBELL...HILDRETH...RED CLOUD...BLUE HILL...BLADEN... SUPERIOR...NELSON...HEBRON...DESHLER 423 PM CDT SUN APR 13 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... * TIMING...NORTH WINDS WILL REMAIN STRONG INTO THIS EVENING BEFORE GRADUALLY EASING DOWNWARD OVERNIGHT. * WINDS...SUSTAINED FROM THE NORTH AT SPEEDS OF 25 TO 35 MPH... WITH GUSTS UP TO AROUND 45 OR 50 MPH. * IMPACTS...OUTDOOR OBJECTS SHOULD BE SECURED SO THEY ARE NOT BLOWN ABOUT BY THE STRONG WINDS. DRIVING MAY BE DIFFICULT AT TIMES DUE TO THE STRONG WINDS AND SUDDEN GUSTS. IN ADDITION... FALLING SNOW WILL RESULT IN REDUCED VISIBILITIES IN SOME PLACES...ESPECIALLY WITHIN THE WINTER WEATHER ADVISORY AREA GENERALLY WEST OF A LINE FROM RED CLOUD...TO AURORA...TO SHELBY NEBRASKA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ PFANNKUCH
453 WWUS73 KGID 132233 NPWGID URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HASTINGS NE 533 PM CDT SUN APR 13 2014 ...STRONG NORTH WINDS LASTING INTO THIS EVENING... KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 140300- /O.CON.KGID.WI.Y.0014.000000T0000Z-140414T0300Z/ PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER... KENSINGTON...MANKATO...JEWELL...BURR OAK...PLAINVILLE... STOCKTON...OSBORNE...DOWNS...BELOIT...ORD...SPALDING...SCOTIA... WOLBACH...FULLERTON...GENOA...LOUP CITY...LITCHFIELD...ST. PAUL... CENTRAL CITY...STROMSBURG...OSCEOLA...SHELBY...POLK...LEXINGTON... COZAD...GOTHENBURG...KEARNEY...GRAND ISLAND...AURORA...YORK... ELWOOD...HOLDREGE...MINDEN...HASTINGS...SUTTON...HARVARD... CLAY CENTER...EDGAR...FAIRFIELD...GENEVA...EXETER...FAIRMONT... CAMBRIDGE...ARAPAHOE...OXFORD...BEAVER CITY...ALMA...ORLEANS... FRANKLIN...CAMPBELL...HILDRETH...RED CLOUD...BLUE HILL...BLADEN... SUPERIOR...NELSON...HEBRON...DESHLER 533 PM CDT SUN APR 13 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... * TIMING...NORTH WINDS WILL REMAIN STRONG INTO THIS EVENING BEFORE GRADUALLY EASING DOWNWARD OVERNIGHT. * WINDS...SUSTAINED FROM THE NORTH AT SPEEDS OF 25 TO 35 MPH... WITH GUSTS UP TO AROUND 45 OR 50 MPH. * IMPACTS...OUTDOOR OBJECTS SHOULD BE SECURED SO THEY ARE NOT BLOWN ABOUT BY THE STRONG WINDS. DRIVING MAY BE DIFFICULT AT TIMES DUE TO THE STRONG WINDS AND SUDDEN GUSTS. IN ADDITION...REDUCED VISIBILITIES WILL OCCUR AS A SNOW BAND GRADUALLY SLIDES FROM NORTHWEST TO SOUTHEAST THROUGH MUCH OF THE AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ PFANNKUCH
585 WWUS73 KGID 140142 NPWGID URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HASTINGS NE 842 PM CDT SUN APR 13 2014 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 140245- /O.CAN.KGID.WI.Y.0014.000000T0000Z-140414T0300Z/ PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER... KENSINGTON...MANKATO...JEWELL...BURR OAK...PLAINVILLE... STOCKTON...OSBORNE...DOWNS...BELOIT...ORD...SPALDING...SCOTIA... WOLBACH...FULLERTON...GENOA...LOUP CITY...LITCHFIELD...ST. PAUL... CENTRAL CITY...STROMSBURG...OSCEOLA...SHELBY...POLK...LEXINGTON... COZAD...GOTHENBURG...KEARNEY...GRAND ISLAND...AURORA...YORK... ELWOOD...HOLDREGE...MINDEN...HASTINGS...SUTTON...HARVARD... CLAY CENTER...EDGAR...FAIRFIELD...GENEVA...EXETER...FAIRMONT... CAMBRIDGE...ARAPAHOE...OXFORD...BEAVER CITY...ALMA...ORLEANS... FRANKLIN...CAMPBELL...HILDRETH...RED CLOUD...BLUE HILL...BLADEN... SUPERIOR...NELSON...HEBRON...DESHLER 842 PM CDT SUN APR 13 2014 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN HASTINGS HAS CANCELLED THE WIND ADVISORY. NORTH WINDS AT 15 TO 25 MPH ARE EXPECTED TO CONTINUE OVERNIGHT. HOWEVER THEY SHOULD REMAIN BELOW THE ADVISORY CRITERIA OF 30 MPH...THUS THE WIND ADVISORY HAS BEEN CANCELLED. $$ EWALD
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this wind advisory went out at Apr 12, 1:08 PM CDT, 2 hours 59 minutes earlier.
Area forecast discussion, Apr 12, 1:08 PM CDT, 2 hours 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HASTINGS NE 108 PM CDT SAT APR 12 2014 .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 451 AM CDT SAT APR 12 2014 MAIN FOCUS WILL BE ON CHANCES OF SEVERE THUNDERSTORMS MAINLY TONIGHT AND ALSO CHANCES OF PRECIPITATION. SYNOPTICALLY...WE WILL BE WITHIN SOUTHWEST FLOW ALOFT IN ADVANCE OF AN APPROACHING TROUGH ENTERING THE ROCKIES AND MAKING IT INTO THE HIGH PLAINS BY LATE TONIGHT. A SURFACE COLD FRONT JUST TO THE NORTHWEST OF THE CWA CONTINUES TO MOVE SOUTHEAST THIS MORNING AS A STRONG LOW-LEVEL JET OUT AHEAD OF IT CONTINUES TO KEEP OUR OVERNIGHT TEMPERATURES QUITE MILD. FOR REFERENCE...AT 4 AM...HASTINGS WAS 62. HIGH TEMPERATURES SHOULD HAVE NO PROBLEM MAKING THE MID 70S TO NEAR 80 FOR MOST OF THE CWA. ALTHOUGH A COLD FRONT IS SLICING THROUGH THE CWA TODAY...COLDER AIR LAGS WELL TO THE NORTH. A SURFACE LOW IN SOUTHEASTERN COLORADO IS FORECAST TO PULL TO THE EAST INTO SOUTHWESTERN KANSAS WITH A DRY LINE EXTENDING SOUTH OF IT. BY 00Z...THE LOW WILL HOOK UP WITH THE AFOREMENTIONED COLD FRONT AND ESSENTIALLY HELP STALL THE FRONT FOR A WHILE. THIS FRONT WILL LIKELY STILL BE IN THE FAR SOUTHERN CWA AND PERHAPS EXTENDING INTO THE FOR EASTERN CWA AS WELL. A SOLID CAP SHOULD KEEP CONVECTION FROM FIRING BEFORE 00Z...BUT INCLUDED A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS LATE THIS AFTERNOON IN THE FAR EAST/SOUTH JUST IN CASE THE CAP DECIDES TO BUST OPEN A LITTLE EARLY. INSTABILITY WILL BE IN THE 1500 TO 2200 J/KG RANGE FOR THE NIGHT...BUT WILL DECREASE CONSIDERABLY AFTER MIDNIGHT AND WILL BE PRIMARILY ELEVATED. BULK SHEAR WILL BE GREAT ENOUGH TO SUSTAIN AT LEAST MINIMAL SEVERE WEATHER...GENERALLY IN THE 35 TO 50 KT RANGE. THE FAR SOUTHERN CWA WILL HOLD ON TO HIGHER MUCAPES THE LONGEST AND WILL BE AN AREA TO WATCH FOR HAIL BIGGER THAN QUARTERS AND COULD PERHAPS GET CLOSER TO GOLF BALLS DEPENDING ON TIMING OF INITIATION OF STORMS. THE CHANCE OF SHOWERS AND THUNDERSTORMS SPREADS NORTH AS THE NIGHT PROGRESSES WITH MOISTURE SPREADING NORTH OF THE FRONT. MUCAPES WIND DOWN FROM NORTH TO SOUTH OVERNIGHT. WE COULD VERY WELL BE DEALING WITH SEVERE WEATHER AFTER MIDNIGHT TONIGHT IN OUR SOUTHERN CWA...WITH LARGE HAIL AND STRONG WIND BEING THE PRIMARY THREATS...SINCE THESE STORMS WILL BE ELEVATED. LOW TEMPERATURES WILL BE TRICKY...BUT I WILL GO WARMER THAN GUIDANCE VALUES AS MOST NUMERICAL SOLUTIONS HAVE TRENDED WARMER. .LONG TERM...(SUNDAY THROUGH FRIDAY) ISSUED AT 451 AM CDT SAT APR 12 2014 MULTI-DAY 500 MB MEANS FROM THE GFS/EC ENSEMBLE MEANS HAVE THE LONGWAVE TROF OVER THE CNTRL USA THRU FRI 4/18...WITH RIDGES ALONG THE W COAST AND OVER THE WRN ATLANTIC. THIS MEANS TEMPS WILL AVERAGE COOLER THAN NORMAL...BUT THIS NOT WITHOUT SOME RECOVERY BACK TO NEAR NORMAL ON INDIVIDUAL DAYS. MUCH COOLER THAN NORMAL TEMPS WILL OCCUR SUN-MON...FOLLOWED BY A RETURN TO NEAR NORMAL BY WED. TEMPS TAKE A HIT THU THEN BACK TO NEAR NORMAL FRI. ALOFT: THE REGION WILL BE UNDER SW FLOW SUN. A SHORTWAVE TROF WILL BE ADVANCING THRU THE SRN PLAINS. MEANWHILE...A STRONGER TROF WILL BE DIVING THRU THE INTERMOUNTAIN W. ADDITIONAL HEIGHT FALLS WILL OCCUR OVER THE NRN PLAINS SUN NIGHT...AND THE POSITIVE TILT PHASED TROF WILL SWING THRU MON. A SHORTWAVE RIDGE ARRIVES LATE TUE...AHEAD OF THE NEXT TROF WHICH FOLLOWS WED. THU-FRI WNW FLOW. SURFACE: AT DAYBREAK SUN...A STRONG COLD FRONT WILL EXTEND FROM THE GREAT LAKES-KANSAS CITY-OK PANHANDLE WITH A LOW OVER CNTRL KS. THIS FRONT WILL SURGE FURTHER S OF THE FCST AREA AS STRONG AND CHILLY CANADIAN HIGH PRES BEGINS EXERTING ITS INFLUENCE. THIS HIGH WILL PASS THRU MON NIGHT. A CLIPPER TYPE LOW WILL RACE SE INTO MT TUE AND INTO IA WED...WITH ITS COLD FRONT CROSSING THE REGION WED. ANOTHER CHILLY CANADIAN HIGH BUILDS IN THU. A LEE SIDE TROF AND RETURN FLOW WILL DEVELOP FRI. HAZARDS: SCT TSTMS POSSIBLE SUN MRNG MAINLY S OF HWY 6. SOME COULD BE STRONG OVER N-CNTRL KS. A WIND ADVISORY LOOKS ALMOST CERTAIN FOR MOST OF THE FCST AREA SUN FOR SUSTAINED WINDS OF 30-39 MPH AND GUSTS ABOVE 45. THERE IS ALSO CHANCE /LESS THAN 50%/ FOR A SWATH OF 1-4" ALONG AND N OF A LINE FROM LEXINGTON-COLUMBUS. THE PROBABILITIES FOR THE UPPER PORTION OF THAT RANGE ARE EVEN LOWER. THE PRECIP TYPE IS THE LOWEST CONFIDENCE PORTION OF THIS FCST. SEE BELOW FOR MORE ON THIS. THE DAILY DETAILS... MOST OF THE FCST EFFORT WAS SPENT ON SUN-MON. VERY LITTLE WAS CHANGED TUE-FRI. SUN: MULTIPLE CLUSTERS OF ELEVATED TSTMS WILL BE IN PROGRESS AND/OR DEVELOPING OVER OR NEARBY THE FCST AREA AT DAWN...DUE TO WAA ASSOCIATED WITH DYNAMIC/MASS ADJUSTMENTS FROM THE APPROACHING TROF AND THE ASSOCIATED COUPLED UPPER-LEVEL ET STREAKS. EXACTLY WHERE IS LESS CERTAIN...BUT 850 MB DEWPOINTS UP TO 10C WILL BE ROTATING CYCLONICALLY WESTWARD ALONG THE NEB-KS BORDER. SO THE BEST CHANCE WILL BE S AND E OF THE TRI-CITIES. THE POTENTIAL ELEVATED TSTM CLUSTERS WILL PERSIST THRU THE MORNING. 03Z SREF HAS MUCAPE 500-1000 J/KG UNTIL 11AM. 1-6KM SHEAR OF 30-40 KTS WILL STILL BE SUPPORTIVE OF STRONG STORMS....PRIMARILY OVER N-CNTRL KS WHERE CAPE WILL BE HIGHEST. IN THE IN MEANTIME DEFORMATION ZONE RAINBAND WILL BE ORGANIZING FURTHER TO THE NW AND WILL SWEEP FROM W-E ACROSS MOST OF S-CNTRL NEB DURING THE DAYTIME HOURS. THE TEMP PROFILE WILL BE COOLING. SO THE RAIN COULD MIX WITH OR CHANGE TO SNOW BRIEFLY BEFORE ENDING. THIS SITUATION LOOKS SIMILAR TO APR 3RD...WHEN ONLY THE BOUNDARY LAYER WAS ABOVE FRZG. THIS MEANS THE INTENSITY OF PRECIP WILL BE A FACTOR IN ANY POSSIBLE CHANGEOVER. THE 18Z NAM BUFKIT TIME-HEIGHT CROSS SECTION FOR ORD SUGGEST THE STRONGEST LIFT WILL OCCUR PRIOR TO CHANGEOVER. THE 00Z CAME IN WITH MORE SUFFICIENT LIFT POST CHANGEOVER TO ALLOW FOR SOME WET ACCUM. GIVEN THE MARGINAL TEMP PROFILE...THE PRECIP TYPE AND ANY POSSIBLE SNOW ACCUM IS VERY LOW CONFIDENCE. IN THESE SITUATIONS...WE MAY NOT KNOW WHAT WILL HAPPEN UNTIL IT ACTUALLY OCCURS. JUST BE PREPARED FOR THE POSSIBILITY THAT FUTURE FCSTS COULD CONTAIN SOME MEASURABLE SNOWFALL WITH THE GREATEST CHANCE N AND W OF THE TRI-CITIES. WIND: STRONG CAA WILL BE UNDERWAY AT DAYBREAK. THE PRES GRADIENT WILL BE ROUGHLY 25 MB ACROSS NEB. PAST EVENTS HAVE SHOWN THAT USUALLY A 15 MB GRADIENT IS SUFFICIENT FOR A MARGINAL WIND ADVISORY. PEAK PRES RISES WILL BE 7-10 MB IN 6 HRS OVER S-CNTRL NEB AND 10-12 MB OVER N-CNTRL KS. GUSTS OF 45-55 MPH APPEAR LIKELY. DAYTIME HIGH TEMPS WILL OCCUR AT SUNRISE. TEMPS WILL THEN CONTINUE TO FALL THRU THE DAY. RAIN/SNOW SHOULD BE DONE FOR THE MOST PART BY SUNSET. MON: VERY CHILLY AND BLUSTERY. MULTI-MODEL CROSS SECTIONS SUGGEST THE DAY STARTS CLOUDY WITH THE UPPER TROF REMAINING TO THE W. THE FCST DOES NOT HAVE THE HIGHER AMOUNT OF CLOUD COVER I PREFER...EVEN INTO THE AFTERNOON. MID-HIGH CLOUDS WILL CLEAR OUT...BUT WIDESPREAD STRATOCU WILL DEVELOP WITH THE COLD AIR ALOFT. 850 MB TEMPS 2 STANDARD DEVIATIONS BELOW NORMAL. USED THE GEM 2M TEMPS WHICH HAS 41-47F. NO RECORDS WILL BE THREATENED...BUT MON WILL GO DOWN AS ONE OF THE TOP 10 COOLEST ON RECORD FOR APR 14TH. NNW WINDS GUSTING 25-35 MPH WILL MAKE IT FEEL EVEN COLDER. TUE: BREEZY WITH SW WINDS GUSTING 20-30 MPH. MUCH WARMER WITH TEMPS FALLING JUST SHORT OF NORMAL. SOME INCREASE IN MID-HIGH CLOUDS IN THE AFTERNOON. WED: LATE DAY COLD FRONTAL PASSAGE. SKIES PROBABLY END UP MOSTLY CLOUDY...BUT THE FCST IS MORE OPTIMISTIC AT PARTLY CLOUDY. CLOUDS WILL NEED TO BE INCREASED WITH LATER FCSTS. TEMPS SHOULD STILL MANAGE NEAR NORMAL. BELIEVE THE MENTION OF SHWRS IS TOO BROAD IN THE THU-FRI TIME FRAME DUE TO UNCERTAINTY IN THE MODELS. OVERALL...A BIG COOL DOWN THU. THERE WILL BE A THREAT OF LIGHT SHWRS...BUT PRECIP AMOUNTS WILL BE MINOR WHERE THEY DO OCCUR. FRI: UNCERTAINTY AS SOME MODELS TRY TO CLOSE OFF AN UPPER LOW SOMEWHERE OVER THE CNTRL USA. && .AVIATION...(FOR THE 18Z KGRI TAF THROUGH 18Z SUNDAY AFTERNOON) ISSUED AT 107 PM CDT SAT APR 12 2014 THE MAIN HIGHLIGHTS OF THIS TAF PERIOD INCLUDE INCREASING CHANCES FOR SHOWERS/THUNDERSTORMS ESPECIALLY DURING THE FINAL 6 HOURS...ALONG WITH A NOTABLE INCREASE IN NORTHERLY WIND SPEEDS DURING THE FINAL 12 HOURS. ALTHOUGH CONFIDENCE REMAINS QUITE HIGH IN VFR CEILING/VISIBILITY THROUGH AT LEAST THE FIRST 15 HOURS INTO LATE TONIGHT...THE LATTER 9 HOURS OF THE PERIOD INTO SUNDAY MORNING ARE FAIRLY LOW CONFIDENCE AND ARE PRONE TO PLENTY OF ADJUSTMENTS. STARTING OFF THIS AFTERNOON INTO AT LEAST THE FIRST PART OF TONIGHT...BREEZES WILL PREVAIL FROM A NORTH-NORTHEAST DIRECTION WITH SUSTAINED SPEEDS GENERALLY UNDER 15KT AND ANY CEILING WELL INTO VFR RANGE. THEN LATE TONIGHT INTO SUNDAY MORNING...NORTH WINDS WILL STEADILY INCREASE...WITH GUST POTENTIAL INCREASING TO AT LEAST 35KT THROUGH THE LAST SEVERAL HOURS OF THE PERIOD. AS FOR PRECIPITATION/CEILINGS...ITS LOOKING INCREASINGLY LIKELY THAT THERE IS VERY LITTLE RISK FOR SHOWERS/STORMS MUCH BEFORE SUNRISE...WITH MUCH BETTER CHANCES COMING INTO PLAY FOR THE LAST 3-6 HOURS OF THE PERIOD. GIVEN THAT THIS SHOWER/STORM CHANCE IS STILL WELL INTO THE SECOND HALF OF THE TAF PERIOD...DID NOT FEEL CONFIDENT ENOUGH TO ADVERTISE ANY TEMPO/PREVAILING GROUP FOR PRECIPITATION YET...BUT INSTEAD HAVE A VICINITY THUNDERSTORM (VCTS) IN PLACE STARTING AT 11Z. && .GID WATCHES/WARNINGS/ADVISORIES... NE...NONE. KS...NONE. && SHORT TERM...HEINLEIN LONG TERM...HALBLAUB AVIATION...PFANNKUCH
Hazardous weather outlook, Apr 12, 10:01 AM CDT, 6 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HASTINGS NE 1001 AM CDT SAT APR 12 2014 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 131200- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- 1001 AM CDT SAT APR 12 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THIS AFTERNOON AFTER 4 PM...THERE IS A SLIGHT CHANCE OF THUNDERSTORMS GENERALLY SOUTHEAST OF A LINE FROM HEBRON NEBRASKA TO OSBORNE KANSAS. SHOULD ANY LATE AFTERNOON STORMS FORM...THEY COULD BE STRONG TO SEVERE. HOWEVER...SOMEWHAT BETTER CHANCES FOR THUNDERSTORMS WILL HOLD OFF UNTIL TONIGHT INTO SUNDAY MORNING FOR MUCH OF THE OUTLOOK AREA. THAT BEING SAID...THERE IS STILL CONSIDERABLE UNCERTAINTY REGARDING EXACTLY WHEN STORMS WILL FORM TONIGHT...AND WHETHER THEY WILL BE MORE LIMITED OR MORE WIDESPREAD IN COVERAGE. THE MOST FAVORED AREA FOR SEVERE STORMS CAPABLE OF PRODUCING HAIL TO AROUND THE SIZE OF QUARTERS AND POSSIBLY WIND GUSTS TO AROUND 60 MPH SHOULD FOCUS SOUTH OF A LINE FROM YORK...TO HASTINGS...TO ALMA NEBRASKA...AND INCLUDING NORTH CENTRAL KANSAS. NORTH OF THIS LINE...SMALL HAIL IS POSSIBLE WITH SOME STORMS BUT THE THREAT OF SEVERE WEATHER IS LOWER. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THROUGH MID-DAY SUNDAY...THUNDERSTORM CHANCES CONTINUE WITHIN NORTH CENTRAL KANSAS...AND GENERALLY SOUTH OF INTERSTATE 80 IN NEBRASKA. DURING THIS TIME...A FEW STORMS COULD STILL BE STRONG TO SEVERE...MAINLY WITHIN KANSAS...WITH THE PRIMARY THREAT BEING HAIL UP TO THE SIZE OF QUARTERS. IN ADDITION...WINDY CONDITIONS WILL OVERTAKE THE ENTIRE OUTLOOK AREA SUNDAY...WITH SUSTAINED NORTH WINDS 25 TO 35 MPH...AND GUSTS OF 45 TO 55 MPH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON IN SOUTHEAST COUNTIES...BUT IS MORE PROBABLE LATER TONIGHT INTO SUNDAY MORNING PRIMARILY IN NORTH CENTRAL KANSAS AND SOUTH OF A YORK TO ALMA NEBRASKA LINE. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE) PFANNKUCH
Nearby
Wind Advisories in Nebraska, 2014Wind Advisories in Kansas, 2014Every wind advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.